Bent functions of maximal degree

Çeşmelioğlu, Ayça and Meidl, Wilfried (2012) Bent functions of maximal degree. IEEE Transactions on Information Theory, 58 (2). pp. 1186-1190. ISSN 0018-9448

This is the latest version of this item.

[thumbnail of This is a RoMEO green journal -- author can archive pre-print (ie pre-refereeing)] PDF (This is a RoMEO green journal -- author can archive pre-print (ie pre-refereeing))

Download (262kB)
[thumbnail of IEEE2012.pdf] PDF
Restricted to Registered users only

Download (166kB) | Request a copy


In this article a technique for constructing p-ary bent functions from plateaued functions is presented. This generalizes earlier techniques of constructing bent from near-bent functions. The Fourier spectrum of quadratic monomials is analysed, examples of quadratic functions with highest possible absolute values in their Fourier spectrum are given. Applying the construction of bent functions to the latter class of functions yields bent functions attaining upper bounds for the algebraic degree when $p=3,5$. Until now no construction of bent functions attaining these bounds was known.
Item Type: Article
Uncontrolled Keywords: Bent functions, Fourier transform, algebraic degree, quadratic functions, plateaued functions
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Wilfried Meidl
Date Deposited: 19 Mar 2012 16:18
Last Modified: 26 Apr 2022 08:54

Available Versions of this Item

Actions (login required)

View Item
View Item